Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from hyper acidity, diarrhea. No relief with medication. Tongue white. Medication for quick relief?

Hi, I am 22/female, from India. Since Sunday 9th December i was feeling very hungry. After eating a full meal i felt as if I had not eaten anything since hours. On Wednesday 12th Dec, I started having hyper acidity and diarrhea at the same time. I had around 40 loose motions within 5-6 hours of span. Doctors have advised me Zenocin 200mg, PAN-D. However there is still no relief. I am having Imbodium to control my motions but when i don t consume it, I have to rush washroom in every 5mins. Doctors cant say whether it is due to any infection or acidity. Every now and then i feel like a flood is moving in my stomach and i get a relief only after passing motions. My tongue is also white. Also, I was on boiled food since 2 months as I was suffering from Viral Hepatitis-A , Typhoid and Malaria at the same time. Though I recovered from it within a month. I live in my college hostel and water and mess food is a matter of concern. Please suggest a quick relief and tests if any.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
As i see you have take so many antibiotics and now zanocin.
Diarrhea,white tongue suggest me that you have yeast infection but to confirm you should do stool analysis for the yeast.
You should stop using antibiotics and use much water and juices.
Take care of your self
Answered: Wed, 27 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor